# SDR DXTA200400447

- Difficulty date: November 10, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,515 hours, 2,147 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: H517A
- Part serial: A6893
- Condition: Inoperative
- Location: Rudder
- Part time: 3,515 hours, 2,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YD FAIL UPPER A CAS MESSAGE DURING CLIMB.  DETERMINED UPPER RUDDER POSITION SENSOR -A- WITH FAULT.  REPLACED SENSOR -A-, DUE TO CAS MESSAGE DURING CLIMB, WITH FAULT.  INSTALLED NEW SENSOR UNIT INTO -A- POSITION.  DETERMINED UPPER RUDDER POSITION SENSOR "A" WITH FAULT.  REPLACED SENSOR "A", DUE TO CAS MESSAGE DURING CLIMB, WITH FAULT.  INSTALLED NEW SENSOR UNIT INTO "A" POSITION.  DONE IAW CHAPTER 27-24-01 OF THE CESSNA 750 MAINT MANUAL.  LEAK CHECK, OPS CHECK OK. CNQ2918C
